# SDR 08FDEA00456

- Difficulty date: February 15, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: ACA3207515
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD AT LBL - 20, BETWEEN STA 1821 TO 1881 IS SPONGY.  FABBED FLOORBOARD IAW SRZ-25-005 REF F.  INSTALLED FLOORBOARD IAW SRM 51-31-01 VOL II.  LOCATED, DIRLLED HOLES.  INSTALLED INSERTS,  INSTALLED ANTISKID IAW DWG SRZ   25-005 REV F.   INSTALLED FLOORBOARD IAW SRM 51-31-01, VOL II.   MINOR REPAIR
